Dr. is changing me from Aplenxin 538 mg to effexor xr because of price?I have experienced some itching and rash, though not serious, with the aplenxin. Shouldn't I be put on welbutrin instead? What is the difference in welbutrin and effexor xr? I have migraines and pigment dispersion syndrome... pre glaucoma. What should I do?
7 Oct 2010
Aplenzin has the same medicine in it that Wellbutrin has, so if you are having side effects from Aplenzin than you won't be able to tolerate Wellbutrin either.
Aplenzin and Wellbutrin contain bupropion, which is an antidepressant medication. Bupropion is a prescription medicine used to treat adults with a certain type of depression called major depressive disorder. It is supplied as an extended-release tablet.
Effexor (venlafaxine) is an antidepressant in a group of drugs called selective serotonin and norepinephrine reuptake inhibitors (SSNRIs). Effexor affects chemicals in the brain that may become unbalanced and cause depression.
Effexor is used to treat major depressive disorder, anxiety, and panic disorder.
Effexor isn't contraindicated for use in glaucoma patients but please discuss this with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taken off vitorin and sertraline but these meds were not the problem. A urinalysis showed bacteria in my urine and took bactrim the the rash, ...
1 answer • 2 Oct 2011
i have a rash on the back an sides of my thighs that flares up in the evening and gets worse past midnight. Is there something to relieve the itching?
3 answers • 4 Dec 2011
I lowered my dosages of both drugs by half but now having major irritability and new migraine symptoms like scalp pain and ringing in my ears. Am I ...
4 answers • 2 Jan 2013
I'm on 300mg. Just started about a week and a half ago. I really don't want to stop taking because its working wonders, other than the rash.
4 answers • 27 Aug 2013
I have extreme dry skin itching cracking rash from head to toe, unable to b in direct sunlite unable
... to swewt without irritateing skin
0 answers • 9 Jan 2015